Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

146 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hello, I went on Mirtazapine 15 mg in Feb of

Hello,
I went on Mirtazapine 15 mg in Feb of this year. I got great sleep and noticed few side effects except for fatugue. As time went on my blood pressure has continued to constantly drop. At first I didn't understand why i was dizzy and shaky. Sometimes moments of tunnel vision. I also started to develop numbness and tingling in my legs that gradually moved to my arms. After a while I had a high resting heart rate and would almost pass out several times day when i was walking. The worst was a continual brain fog. My doctors have continued to ignore my symptoms and claim its anxiety. Im 38, before this pill I was at the gym at least an hour and a half a day, now im scared to take a brisk walk. Ive been put on 25 mg of Metoprolol Extended release for my heart rate which help with the 120-130 heart rate upon standing but has made my blood pressure even lower.my current sitting bp is now 108/69 but as soon as i stand up for a bit it dips to sometimes below 100/65. its become hard and scary to do my normal routine and i have to sit in the shower so i dont pass out. I dont know where to turn at this point, my Dr never checks my standing BP and when she did one time and it dipped very low she claimed that was "normal" even though ive been in her office in Sinus Tachycardia almost every visit. I started with a new Dr and she treated me the same way. They see anxiety on my file and dismiss everything else I say. My new cardiologist thankfully saw this and has started working with my on the low BP but hes not familiar with the drug Mirtazapine and its side effects so im curious on your take.
Thank you,
Jaime
Fri, 9 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello I am taking the antidepressant called MIRTAZAPINE 1/2 of 15MG every evening. It helps me to sleep much better but always get bad or sad dream. Why does this medicine affect my thought of being sad or paranoid? Will it get away if I continue taking it for many weeks? I ve taken it resuming last week.

doctor1 MD

I have not long started mirtazapine. I have been on them a mounth maybe longer.at present I am on 15 mg but te doc wishes me to put that up to 30 mg. on the dose I m on I feel just awe bit manic. nothing to worry of. do u think I should put it to 30 .I want to feel alive and my boy ftiend has a very hy sex drive, I did

doctor1 MD

mirtazapine and zoloft. I am currently on a 50mg zoloft, this is my second week on zoloft. I have been taking restoril for sleep about a month and a half (15mg). Sometimes I have to take two to sleep. I am also on Xanon .25mg three times daily. I am being treated for prostatitis infection about six weeks now. I am wondering how safe mirtazapine is compared to restoril.

Loading Online Doctors....